# SDR 96FDEA00465

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640FE
- Make and model: Boeing 747245F
- Aircraft serial: 20826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 65B02803
- Condition: Cracked
- Location: Bs 1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION (SIN) SNRM (1258).  MAIN DECK CROWN AREA INTERIOR BS 1800 BETWEEN 54R AND 55R SHEAR-TIE FOUND CRACKED AS MARKED.  C/A SHEAR-TIE REPLACED PER DWG 65B00146.
